U.S. doctors online nowAsk doctors free
NY
A 30-year-old female asked:

Sudden restless legs when sleeping & muscle twitching all the time. may have dysautonomia , could this be the cause or paxil (paroxetine) 10 mil/day causing it?

1 doctor answer1 doctor weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
Restless legs: Yes taking Paxil (paroxetine) can cause restless legs.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.